Cartesian and Polar Decompositions of Hypernormal Operators.
Mathematische Zeitschrift, Tome 188 (1984), pp. 485-492
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
polar decomposition of a hyponormal operator, Cartesian decomposition of hyponormal operators
@article{MZ_1984__188_173555,
author = {Peng Fan},
title = {Cartesian and {Polar} {Decompositions} of {Hypernormal} {Operators.}},
journal = {Mathematische Zeitschrift},
pages = {485--492},
year = {1984},
volume = {188},
zbl = {0538.47015},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__188_173555/}
}
Peng Fan. Cartesian and Polar Decompositions of Hypernormal Operators.. Mathematische Zeitschrift, Tome 188 (1984), pp. 485-492. http://geodesic.mathdoc.fr/item/MZ_1984__188_173555/